Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Integrable nonlocal derivative nonlinear Schrodinger equations 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 6, 页码: 34
Authors:  Ablowitz, Mark J.;  Luo, Xu-Dan;  Musslimani, Ziad H.;  Zhu, Yi
Favorite  |  View/Download:91/0  |  Submit date:2022/06/21
inverse scattering transform  Riemann-Hilbert problems  Gel'fand-Levitan-Marchenko equations  the derivative NLS equations  solitons  
Integrable nonlocal derivative nonlinear Schr?dinger equations 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 6
Authors:  Ablowitz,Mark J;  Luo,Xu-Dan;  Musslimani,Ziad H;  Zhu,Yi
Favorite  |  View/Download:78/0  |  Submit date:2022/06/21
inverse scattering transform  Riemann–Hilbert problems  Gel’fand–Levitan–Marchenko equations  the derivative NLS equations  solitons  
Inverse scattering transforms and soliton solutions of focusing and defocusing nonlocal mKdV equations with non-zero boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 402, 页码: 14
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:138/0  |  Submit date:2020/05/24
Nonlocal mKdV equation  Non-zero boundary conditions  Riemann surface  Inverse scattering transform  Matrix Riemann-Hilbert problem  Solitons